# SDR SWAA2013061217113

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 34,645 hours, 22,918 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT TRACK CUTOUT CRACKED.  REPAIRED DOUBLER IAW EA.
